RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 2, Pages 308–320 (Mi de6114)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Behavior of generalized solutions of the Dirichlet problem for higher-order quasilinear divergence elliptic equations in a neighborhood of the boundary

A. E. Shishkov

Institute of Applied Mathematics and Mechanics, Academy of Sciences of UkSSR

Full text: PDF file (1207 kB)

Bibliographic databases:
UDC: 517.956.2
Received: 26.02.1985

Citation: A. E. Shishkov, “Behavior of generalized solutions of the Dirichlet problem for higher-order quasilinear divergence elliptic equations in a neighborhood of the boundary”, Differ. Uravn., 23:2 (1987), 308–320

Citation in format AMSBIB
\Bibitem{Shi87}
\by A.~E.~Shishkov
\paper Behavior of generalized solutions of the Dirichlet problem for higher-order quasilinear divergence elliptic equations in a neighborhood of the boundary
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 2
\pages 308--320
\mathnet{http://mi.mathnet.ru/de6114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889139}


Linking options:
  • http://mi.mathnet.ru/eng/de6114
  • http://mi.mathnet.ru/eng/de/v23/i2/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Grishina, “Behavior of solutions of a nonlinear variational problem in a neighborhood of singular points of the boundary and at infinity”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 333–355  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:62
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020